CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Energy decay and global solutions for a damped free boundary fluid-elastic structure interface model with variable coefficients in elasticity 期刊论文
APPLICABLE ANALYSIS, 2020, 卷号: 99, 期号: 11, 页码: 1953-1971
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
Fluid-structure interaction  variable coefficient wave equations  geometric multiplier method  boundary dissipation  Navier-Stokes equations  energy decay  49k20  
Nonlinear stability of large amplitude viscous shock wave for general viscous gas 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 2, 页码: 1226-1242
Authors:  He, Lin;  Huang, Feimin
Favorite  |  View/Download:12/0  |  Submit date:2020/06/30
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
Superconvergence analysis of FEM for 2D multi-term time fractional diffusion-wave equations with variable coefficient 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 15
Authors:  Shi, Y. H.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Multi-term time fractional diffusion-wave equations  linear triangular finite element  Crank-Nicolson approximation  stability  superclose and superconvergence  
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 4, 页码: 2132-2153
Authors:  Liu, Yuxiang;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Yao, Peng-Fei;  Chen, Goong
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
coupled wave equations  exact controllability  variable coefficients  observability inequality  Riemannian metric  
True-amplitude, angle-domain, common-image gathers from one-way wave-equation migrations 期刊论文
GEOPHYSICS, 2007, 卷号: 72, 期号: 1, 页码: S49-S58
Authors:  Zhang, Yu;  Xu, Sheng;  Bleistein, Norman;  Zhang, Guanquan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
The (2+1)-dimensional integrable coupling of KdV equation: Auto-Backlund transformation and new non-traveling wave profiles 期刊论文
PHYSICS LETTERS A, 2005, 卷号: 345, 期号: 4-6, 页码: 362-377
Authors:  Yan, ZY
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
integrable coupling  Backlund transformatiom  Painleve analysis  non-traveling wave solution  symbolic computation  
General method and exact solutions to a generalized variable-coefficient two-dimensional KdV equation 期刊论文
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, 2005, 卷号: 120, 期号: 3, 页码: 295-302
Authors:  Chen, Y
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Soliton-like solutions and periodic form solutions for two variable-co efficient evolution equations using symbolic computation 期刊论文
ACTA MECHANICA, 2005, 卷号: 174, 期号: 1-2, 页码: 77-89
Authors:  Li, B;  Chen, Y;  Zhang, HQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Soliton-like solutions for a (2+1)-dimensional nonintegrable KdV equation and a variable-coefficient KdV equation 期刊论文
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, 2003, 卷号: 118, 期号: 8, 页码: 767-776
Authors:  Chen, Y;  Li, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30